# SDR AALA20071530

- Difficulty date: August 13, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100504205
- Part serial: A6214
- Condition: Damaged
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY SLIDE GIRT BAR VELCRO INOPERATIVE AND MANUAL DEPLOY HANDLE RING CORRODED AT RIGHT NUMBER ONE DOOR.  REPLACED EMERGENCY SLIDE AT RIGHT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
